# SDR QXEA2024032500081

- Difficulty date: March 25, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 17,514 hours, 11,421 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: 17103305901
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUELLEAKING FROM PANEL 521AB ON L.H. WING. REMOVED FROM SERVICE. REMOVED FUEL TANK ACCESS PANEL 521AB I.A.W E175 AMM 28-11-03-000-801-A AND 28-11-03-000-802-A. R+R FUEL PANEL 521AB RUBBER SEAL IAW E175 AMM 28-11-03-000-803-A AND 28-11-03-400-802-A ITEMS 1-7. ITEM 8 STILL REQUIRED. COMPLETED INSTALLATION OF FUEL PANEL 521AB RUBBER SEAL IAW E175 AMM 28-11-03-400-801-A STEP 8. INSTALLED FUEL TANK ACCESS PANEL 521AB IAW E175 AMM 28-11-03-400-801-A. LEAKAGE TEST GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
